MathSciNet Relay Station
MathSciNet bibliographic data
MR1139566 58F20 (11E45 11N05 58F17)
Sharp, Richard An analogue of Mertens' theorem for closed orbits of Axiom A flows. Bol. Soc. Brasil. Mat. (N.S.) 21 (1991), no. 2, 205–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement